On some conformally invariant fully nonlinear equations, II. Liouville, Harnack and Yamabe

Aobing Li Department of Mathematics, Rutgers University Yan Yan Li Department of Mathematics, Rutgers University

TBD mathscidoc:1701.331962

Acta Mathematica, 195, (1), 117-154, 2005.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 151 downloads ] [ 0 comments ]
@inproceedings{aobing2005on,
  title={On some conformally invariant fully nonlinear equations, II. Liouville, Harnack and Yamabe},
  author={Aobing Li, and Yan Yan Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203347515654671},
  booktitle={Acta Mathematica},
  volume={195},
  number={1},
  pages={117-154},
  year={2005},
}
Aobing Li, and Yan Yan Li. On some conformally invariant fully nonlinear equations, II. Liouville, Harnack and Yamabe. 2005. Vol. 195. In Acta Mathematica. pp.117-154. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203347515654671.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved